RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 608–611 (Mi zvmmf4418)  

Scientific communications

Multistep stochastic $\varepsilon$-subgradient method of minimization of a convex function

P. A. Dorofeev


Full text: PDF file (439 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 177–180

Bibliographic databases:

UDC: 519.6:519.853.62
MSC: Primary 90C25; Secondary 90C55, 65K05
Received: 06.04.1982
Revised: 04.10.1982

Citation: P. A. Dorofeev, “Multistep stochastic $\varepsilon$-subgradient method of minimization of a convex function”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 608–611; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 177–180

Citation in format AMSBIB
\Bibitem{Dor84}
\by P.~A.~Dorofeev
\paper Multistep stochastic $\varepsilon$-subgradient method of minimization of a~convex function
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 608--611
\mathnet{http://mi.mathnet.ru/zvmmf4418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744039}
\zmath{https://zbmath.org/?q=an:0556.90067}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 177--180
\crossref{https://doi.org/10.1016/0041-5553(84)90106-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4418
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020